# SDR ASAA2020101833380

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,159 hours, 9,368 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN LUBE, SPACER NR 5 ELASTOMER DISBONDED.   GROUNDED-YES.  REPLACED NR 5 SPACER ON NR 2 ENGINE, PER T/C 78472010.
